# SDR R61A201311221234

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 17,293 hours, 13,555 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HOLDING AT 14000 FEET, CREW HEARD A LOUD BANG AND FELT AIRCRAFT SHIMMY.  NOTED THAT THE N1 ON NR 2 ENGINE WAS IN THE 49'S AND SPOOLING BACK UP.  CREW RECEIVED MASTER CAUTION LIGHT AND RAN QRH.  REPORTED THAT THE ENGINE WAS RUNNING NORMALLY AND OIL AND HYD LEVELS GOOD. ELECTED TO LEAVE NR 2 ENGINE IN IDLE AND RETURN TO DEPARTURE.   LANDED WITHOUT INCIDENT.  AFTER LANDING, ACFT CHECKED OUT BY EMERGENCY CREWS AND WITH NO DAMAGED NOTED, ACFT TAXIED TO GATE UNDER OWN POWER.  ACFT IS CURRENTLY UNDER GOING AN ENGINE CHANGE.
